MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300186
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bigfoot conducted a system review for the time period leading up to the adverse event.During this time, the bigfoot unity system was functioning per specification.Review of the data logs show that the patient was interacting with the system and receiving correction dose recommendations and system alerts.If bigfoot learns of any new information in relation to this case, another investigation will be performed, and a follow-up report will be submitted.All pertinent information available to bigfoot has been submitted.Please note that this mdr is being submitted to correct an error in the fei for mdr 301552550002023-0026 which was received by fda on 05-26-2023.
 
Event or Problem Description
Patient reported that they were hospitalized with bg levels of 1500 mg/dl.Patient reported that their long-acting insulin was changed recently from novolin-n (using vial/syringe) to toujeo (using insulin pen), and they just started using bigfoot unity system.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL, INC.
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL, INC.
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mccarthy boulevard
milpitas 
4087165600
MDR Report Key17436431
Report Number3016525500-2023-00029
Device Sequence Number6770420
Product Code QLG
UDI-Device Identifier00850003506234
UDI-Public00850003506234
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Model NumberFG-300186
Device Catalogue NumberFG-300186
Device Lot Number32124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale